Rivaroxaban helping AF or my imagination?

Hello, I started rivaroxaban on 22nd December, in preparation for an ablation in the new year. I am unsure if this is my imagination, but it seems that my flutters and palpatations are much fewer. All this year I have had daily AF, spending minutes to hours out of rhythm , yet since last week, although still daily, have had barely any. Is this an effect of anticoagulants or just coincidence? Please let me know your thoughts.

Many thanks x

6 Replies

oldestnewest
  • I think it may be a coincidence- if stress is a trigger for you it might be you feel more relaxed because you know you are anti-coagulated and expecting treatment that will help??

  • I realised after I posted that I have not been working or rushing around for the past week. Do you think stress affects AF, as I have had an extremely stressful year?

  • Most definately - look at autonomic dysfunction - vagal AF etc.

  • The drug is just an anticoagulant and can't affect your AF. If you feel safer on it there is the possibility that your stress levels may be lower resulting in less AF.

  • Hi Bob, thank you for your reply. I have realised that this has coincided with a complete break from work or rushing around in the last week. Do you think that stress makes AF worse as i have had a very stressful year?

  • I think you have sorted out your answer

You may also like...